# SDR SWAA2023062972976

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 49,753 hours, 30,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTERY DOOR EMERGENCY EXIT SLIDE FELL OUT OF CASE WHEN DOOR WAS OPENED AFTER LANDING.<[01] REINSTALLED FE ESCAPE SLIDE PER MT 725-61-06
